# SDR IPXA10M60487

- Difficulty date: June 12, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- System (JASC): 5245 · Air Conditioning Doors
- Part: Structure
- Condition: Damaged
- Location: A/C Bay Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT AIR COND BAY DOOR HAS A HOLE APROX 2 INCH BY 1,5 INCH D427388.   C/O TIME LIMITED REPAIR IAW EO MD11-5240-31630-B, APPENDIX A. ITEM DEF ERRED IAW EO MD11-5240-31630-B.  DMI OPENED.
